Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have urine infection with pain in abdomen and penis area. Taking antibiotics. RBC is high. Advice?

I am suffering from urine infection from past one week and taking a medicine also, now burning sensation in urine is less but there is some little pain in lower abdomin and penis area, albumin is traced in report and RBC is high in report plsease suggest i am taking antibiotics from past one week burning sensation is no more but some pain is there i masturbate once in a day.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
burning urination and pain in lower abdomen due to acute UTI.
You have been taking antibiotics for a week and there is improvement in your symptoms however there are plenty of RBC s reported in your urine analysis .
This is due to infection of the bladder (Cystitis) which will get resolved after taking antibiotics for few more days.
Drink more water to keep your urine dilute.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor